Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

cersei

Member
  • Total Reviews

    0
  • Content Count

    20
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About cersei

  • Rank
    New Member
  1. I've now been on Spiro about 4 months, so thought I'd post pics to demonstrate it at work I do a weird system of 100mg/day for two weeks, the 50mg/day for 2 weeks, and cycle. I may see if my derm thinks I can switch down to just 50mg/day. I started seeing the effects around the 2 month mark! But only now (4 months) have I 100% stopped getting spots. It's amazing! As you can see, initially my skin wasn't THAT bad (except it looked like this 100% of the time)... I know because it used to be so
  2. I was taking dianette with my spiro, but I ran out and am living abroad where it's not available. So, a doctor here prescribed me Ortho 21. I was really worried, but experienced... no side effects (so far! it's only been a month). No changes in my skin, weight, anything... Spiro is still working amazingly! I love it so, so much more than accutane; it works better AND doesn't make my skin red, irritable and dry. So currently for me, spiro + ortho21 is working perfectly. But, I think the new BC
  3. Okay, thanks It just seemed surprisingly/unlikely to me because the spiro seemed to have cleared my skin? So I didn't think there would be anything for the Differen to draw out. But I guess I'll keep it up for the moment and ask my derm next time I see him
  4. ahhh, setback spiro was going GREAT and I finally had clear skin... until a few days ago when I got a breakout on one side of my mouth. ugh. I'm only 2.5 months into it, so I'm hoping it's only temporary and will clear up soon. still depressing though! I have thought maybe it's because I weakened and had a lot of icecream recently, even though I'd otherwise stopped eating/drinking dairy. so I'll get back on that, too. anyone else had experiences of being clear on spiro, then suddenly breakin
  5. spiro update!! I am SO happy with it so far 2 months in and my skin is almost completely clear! I'm down to getting maybe one or two spots a month, and they're tiny. I've also been doing other stuff to try and help my skin, like cutting dairy and drinking huge amounts of green tea, not sure if that's contributed (but probably not significantly) My main problem now is the red marks/scars left behind, as my skin heals ridiculously slowly. But at my most recent appointment the derm prescribed me
  6. Not to be too negative, but I had a similar experience. Was determined to stop BC, after a few months off my skin was still okay, so I was really happy. But it gradually got worse starting around 4-5 months, after 6 it was quite bad. Apparently it takes about 6 months for all the BC hormones to leave you body, so I suppose that's why. Hope you're luckier though.
  7. I found that, at least for me, accutane seriously affected my skin's ability to heal. I did a couple of courses of accutane; worked amazingly while I was on it, and for a while after - but as soon as I came off the birth control.... it came back. Not as seriously as before, but quite badly. Even worse, my skin now takes months to heal from spots. Red marks take a LONG time to fade. I don't regret taking the accutane, but it does seem to have been a permanent side effect. Are you taking a high
  8. I finally started spiro today!! I live in Japan where accutane is illegal and dianette doesn't exist (tried the former and it worked temporarily, took a break from the latter and broke out horribly after 6 months.) Took me three different dermatologists before I found one who'd prescribe spiro to me, and he's started me on 100mg/day. I'm starting back on what's left of my dianette, and will switch to a japanese brand of BC once I run out. Feeling horribly self-conscious of my skin so really hop
  9. To the previous poster, 6 months is about the length of time it takes for all the BC hormones to fully leave your body. I came off Dianette about 6 months ago, and my skin - in the space of about 2 weeks - became just terrible. So I think I'm going to start back on it today. Of course, I have issues now in that where I'm currently living, you can't get dianette. Or accutane. Spiro is at least legal, so I'm looking into finding a derm who will prescribe it to me (not been easy so far). My skin i
  10. This stuff is amazing! Can't comment too much, as have only used a couple of times, but noticed a big improvement already. Makes your skin look and feel so lovely I'd love to use this every other day, but not sure I can quite afford it Hasn't caused me any breakouts, but at most I leave it on for two hours at a time. Might order a 2oz bottle next to last me longer
  11. Hm, this is the thread linked in the sticky post, so thought I'd take a moment to post about how awesome I've been finding emu oil Been using it for about 4 days now, and so far no breakouts! I guess that could still happen, but usually if they're going to, products affect me after 2 days. I don't use it ALL over my face though; my chin and jaw are the most prone to breakouts, so I use it sparingly in those areas, and just specifically put on the red marks. I still use my normal moisturiser, an
  12. My absolute favourite foundation is by ettusais. I'd never seen this brand until I came to Japan (I think it's Singaporean) - quite expensive, but worth it. Sun protection, and non-comedogenic. Gives a really nice natural look, though it's a little sheer... but if necessary a little concealer and powder gives a perfect look. http://www.ettusais.sg/the_collection/Flat..._Foundation.htm Their entire makeup collection is specifically developed for people with acne, most of it's excellent. The on
  13. I have to wonder why so many people seem to post saying, 'could this _____ be caused by accutane?' etc - it (or at least, my,) roaccutane came with a massive long leaflet which lists ALL the possible known side effects - and like has been mentioned in this thread, diabetes, suicidal thoughts and psychosis (seeing things and hearing voices) are all listed. It's a possibility, and this information is available before you take the medicine. It's awful when it happens, but everyone who chooses to t
  14. I've been put on 40mg/day for four months. And... I guess it'll stay that much, since the only time I saw my derm was when she prescribed it, and I won't get to see her again. Probably be fine though.
  15. I was wondering about this, because everything I've read online has said, "don't drink alcohol!" ...but, the leaflet that came with my roaccutane said nothing about it at all. Which confused me a little... but I suppose it means at least drinking moderately must be fine.
×